MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TRUMATCH PIN GUIDE SET RIGHT; TRUMATCH INSTRUMENTS : DRILL GUIDES

DEPUY ORTHOPAEDICS INC US TRUMATCH PIN GUIDE SET RIGHT; TRUMATCH INSTRUMENTS : DRILL GUIDES
Catalog Number 420901
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Not Applicable (3189)
Date of Event 11/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned for evaluation.No evidence was found indicating product error was a contributing factor to the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: 097jq.Device history review: no deviations were noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the sizing was off.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that surgery was extended because we had to change the sizing of the suggested components.

Brand Name
TRUMATCH PIN GUIDE SET RIGHT
Common Device Name
TRUMATCH INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key8200045
Report Number1818910-2018-79214
Device Sequence Number141620
Product Code FSM
UDI-Device Identifier10603295384762
UDI-Public10603295384762
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number420901
Device Lot Number097JQ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/29/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date12/27/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1